# SDR TWAA0103310

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE RT FLOOR TIE DOWN TRACK HAD CORROSION INSIDE OF TRACK FROM STA 1008 TO 1155.  REMOVED TRACK AND REPLACED WITH NEW AND INSTALLED PER SPM 6-70-01, SRM 51-30-1, 51-30-2, AND DRAWING 5936660.
